# SDR DL72W981887

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5754 · Leading Edge Devices
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN HEAT SHIELD, NR 6 LE SLAT, ONE IS JUST OUTBOARD OF ACTUATOR ATTACH RIB, THE OTHER IS JUST OUTBOARD OF OUTBOARD TRACK.  MANUFACTURED AND INSTALLED DOUBLERS ON HEAT SHIELD SKIN PER MM 57-54-0 FIG 803A.  MANUFACTURED AND INSTALLED DOUBLER ON HEAT SHIELD SKIN PER MM 57-54-0 FIG 803A.  STOP DRILLED AREAS.  OK TO INSTALL DOUBLERS.
